# SDR ASOA20121009131

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 20,565 hours, 11,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION,  CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT SHUTOFF.  SWITCHES WERE CYCLED ON AND OFF AND THE LIGHTS EXTINGUISED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
